# SDR IPXA09156194

- Difficulty date: May 24, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 9,637 hours, 6,105 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Structure
- Condition: Misrepaired
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C REPAIJR SURVEY SEQ NR 125-S4-01 ON UPPER RT SIDE OF THE RUDDER DOES NOT CORRELATE TO SRM.  FAB AND INSTALL REPAIR DOUBLER IAW SRM 55-41-12, PARA. 13, FIG. 209 REF. RCD NR 358680.
